# SDR DL757050348

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 42,378 hours, 19,893 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1942784
- Part serial: 412039
- Condition: Cracked
- Location: Lt A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NOTICED A/C WAS NOT COOLING OR PRESSURIZING.  REPLACED BLOWN DUCT ON LEFT WATER SEPARATOR.
